# SDR FDEA202406230851

- Difficulty date: June 23, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 38,456 hours, 23,621 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186118212
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBOARD 222MAF DAMAGED FABRICATED ZONE 220 FLOORBOARD PANEL 222MAF ON VTMAE TRAVELER #T24/1762140 IAW   DWG SRZ-25-005 REVISION R, MAJOR REPAIR
